# SDR HEEA109637

- Difficulty date: June 12, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N308PH
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0401
- Engine: Pwa PW206A
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: L771M40C1009
- Condition: Malfunctioned
- Location: N2
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 AND 2 N2 NEEDLES WENT TO THE PARK POSITION IN FLIGHT, NR STILL READ CORRECTLY.  ALL OTHER INDICATIONS WERE NORMAL.  DIVERTED WITH LANDING AT HOSPITAL TO DROP OFF PATIENT TO LANDING AT GLS AIRPORT.  REMOVED INSTRUMENT, DETERMINED IT WAS HOT,  ALLOWED IT TO COOL OFF, REINSTALLED, NO FURTHER PROBLEMS.
